MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO AUTOPLEX SYSTEM: 13G MATCH-GROUND W/ VERTAPLEX; MIXER, CEMENT, FOR CLINICAL USE

STRYKER INSTRUMENTS-KALAMAZOO AUTOPLEX SYSTEM: 13G MATCH-GROUND W/ VERTAPLEX; MIXER, CEMENT, FOR CLINICAL USE
Catalog Number 0605685000
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device was not available for evaluation.Additional information: 1 device was labeled for single-use.1 device was not reprocessed or reused.Device not returned.
 
Event or Problem Description
This report summarizes 1 malfunction event in which the device reportedly migrated from its intended location.1 event had patient involvement; no patient impact.

Brand Name
AUTOPLEX SYSTEM: 13G MATCH-GROUND W/ VERTAPLEX
Common Device Name
MIXER, CEMENT, FOR CLINICAL USE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9245116
Report Number0001811755-2019-03437
Device Sequence Number19352821
Product Code JDZ
UDI-Device Identifier37613154687153
UDI-Public37613154687153
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0605685000
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1